The summability of positive solutions of elliptic equations of arbitrary order
Doklady Akademii Nauk, Tome 193 (1970) no. 4, pp. 760-763
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_193_4_a5,
author = {T. G. Pletneva and S. D. \`Eidel'man},
title = {The summability of positive solutions of elliptic equations of arbitrary order},
journal = {Doklady Akademii Nauk},
pages = {760--763},
year = {1970},
volume = {193},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_193_4_a5/}
}
T. G. Pletneva; S. D. Èidel'man. The summability of positive solutions of elliptic equations of arbitrary order. Doklady Akademii Nauk, Tome 193 (1970) no. 4, pp. 760-763. http://geodesic.mathdoc.fr/item/DAN_1970_193_4_a5/